# SDR 96UAL900386

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitters
- Part number: 9660022001
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER CREW FLAPS RETRACTED NORMALLY TO FLAPS 5.  GOING FROM FLAPS 5 TO FLAPS 2 THE OUTBOARD FLAPS LOCKED OUT AND INBOARD FLAPS CONTINUED UP.  USED ALTERNATE FLAP SWITCH TO GET FLAPS UP.  *S/D*  REPLACED BOTH LEFT AND RIGHT OUTBOARD FLAP TRANSMITTERS DUE TO FAILURE.
